×

Found 1,649 Documents (Results 1–100)

Elliptic operators in rough sets, and the Dirichlet problem with boundary data in Hölder spaces. arXiv:2311.03270

Preprint, arXiv:2311.03270 [math.AP] (2023).
BibTeX Cite
Full Text: arXiv

Smoothness of generalized solutions of the Neumann problem for a strongly elliptic differential-difference equation on the boundary of adjacent subdomains. (English. Russian original) Zbl 1500.35077

J. Math. Sci., New York 265, No. 6, 970-987 (2022); translation from Sovrem. Mat., Fundam. Napravl. 66, No. 2, 272-291 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software